Acta Mathematica, 1884, Volume 5

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (15 articles)

Issue 1

[1] Berichtigung

H. Krey

TBD mathscidoc:1701.33074

Acta Mathematica, 5, (1), i-i, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la formule $$hu'_x = \Delta u_x - \frac{h}{2} \cdot \Delta u'_x + \frac{{B_1 \cdot h^2 }}{{I \cdot 2}} \cdot \Delta u''_x - \frac{{B_2 h^4 }}{{I \cdot 2 \cdot 3 \cdot 4}} \cdot \Delta u_x^{IV} + etc.$$

C. J. Malmsten Upsal

TBD mathscidoc:1701.33075

Acta Mathematica, 5, (1), 1-46, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Beweis eines Satzes aus der Mannigfaltigkeitslehre

Edvard Phragmén Stockholm

TBD mathscidoc:1701.33076

Acta Mathematica, 5, (1), 47-48, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Allgemeine Untersuchungen über Rectification der Curven

Ludwig Scheeffer München

TBD mathscidoc:1701.33077

Acta Mathematica, 5, (1), 49-82, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Einige Anzahlen für Kegelflächen

H. Krey Freiburg

TBD mathscidoc:1701.33078

Acta Mathematica, 5, (1), 83-96, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 163 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur une classe d'intégrales doubles

E. Goursat Toulouse

TBD mathscidoc:1701.33079

Acta Mathematica, 5, (1), 97-120, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur les formes quadratiques ternaires indéfinies á indéterminées conjuguées et sur les fonctions hyperfuchsiennes correspondantes

Emile Picard Paris

TBD mathscidoc:1701.33080

Acta Mathematica, 5, (1), 121-182, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Zur Theorie der stetigen Funktionen einer reellen Veränderlichen

Ludwig Scheeffer München

TBD mathscidoc:1701.33081

Acta Mathematica, 5, (1), 183-194, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Nouvelles recherches sur les surfaces du troisième ordre

C. le Paige Liège

TBD mathscidoc:1701.33082

Acta Mathematica, 5, (1), 195-202, 1884.12
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur les pentaèdres complets inscrits à une surface cubique

H. -G. Zeuthen Copenhague

TBD mathscidoc:1701.33083

Acta Mathematica, 5, (1), 203-204, 1884.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Beiträge zur Theorie der elliptischen Funktionen

H. Schroeter Breslau

TBD mathscidoc:1701.33084

Acta Mathematica, 5, (1), 205-208, 1884.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Mémoire sur les fonctions zétafuchsiennes

H. Poincaré Paris

TBD mathscidoc:1701.33085

Acta Mathematica, 5, (1), 209-278, 1884.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Zur Theorie der Stetigen Funktionen einer Reellen Veränderlichen

Ludwig Scheeffer München

TBD mathscidoc:1701.33086

Acta Mathematica, 5, (1), 279-296, 1884.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Sur quelques conséquences arithmétiques des Formules de la théorie des fonctions elliptiques

Ch. Hermite Paris

TBD mathscidoc:1701.33087

Acta Mathematica, 5, (1), 297-330, 1884.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Über die durchdringung gleichseitiger rotationshyperboloide von parallelen axen

Wilh Fiedler Zurich

TBD mathscidoc:1701.33088

Acta Mathematica, 5, (1), 331-408, 1884.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved